Alert archive / Kentucky / Special Weather Statements in 2015
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Jul 9, 2015, 7:21 PM CDT for Cumberland County, Kentucky. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2015, 7:21 PM CDT (00:21 UTC)
- Expired
- Jul 9, 2015, 7:40 PM CDT
- In force
- 19 min
- Issued by
- NWS Louisville, KY
County Cumberland County, KY
The radar
The Louisville radar (KLVX), 145 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 370 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1613 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
521
WWUS83 KLMK 100021
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 PM CDT THU JUL 9 2015
KYZ078-081-082-100040-
CLINTON KY-CUMBERLAND KY-RUSSELL KY-
721 PM CDT THU JUL 9 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF BURKESVILLE...AND MOVING
EAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BURKESVILLE...
ROWENA AND MARLOW...
CUMBERLAND CITY AND NARVEL...
ALPHA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3676 8543 3693 8531 3692 8523 3695 8522
3693 8495 3692 8495 3690 8497 3686 8506
3683 8506 3680 8501 3676 8500 3672 8501
TIME...MOT...LOC 0022Z 276DEG 29KT 3685 8518
$$
EERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jul 9, 6:44 PM CDT, 37 minutes earlier.
Area forecast discussion, Jul 9, 6:44 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 744 PM EDT Thu Jul 9 2015 ...Forecast Update... Issued at 742 PM EDT Thu Jul 9 2015 Storms continue to develop across south central Kentucky this evening. These storms are not as intense as earlier this afternoon, but could still bring gusty winds and torrential rainfall with the strongest storms. DCAPE is maximized along the KY/TN border with 800-1000 J/kg, so storms in this region could still produce isolated damaging winds. Storms are expected to decrease in coverage over the next few hours, though think there will continue to be a few here and there through the night. The latest model runs show the activity over southeastern MO continuing into southern IN and north central KY by early tomorrow morning. Have updated the forecast to increase pops after 08Z or so in this region to reflect the expected higher coverage of storms. Updates are already out. .SHORT TERM (Now through Friday Night)... Issued at 305 PM EDT Thu Jul 9 2015 Differential heating and a sharp gradient in downdraft CAPE helped focus T-storms that have produced significant severe wind gusts early this afternoon. Surface low has pushed into NW PA/far western NY, with its trailing cold front extending SW roughly along the Ohio River. Best focus for convection for the remainder of the afternoon is likely to be the outflow/differential heating boundary near the Cumberland Parkway. Any storms that develop in the heat of the afternoon should diminish after sunset with the loss of heating. However, the next disturbance in the pipeline will be lifting ENE out of the Ozarks, and pushing through sometime Friday morning/midday. Best chance for storms in the pre-dawn hours will be over south-central Kentucky, as the upper disturbance interacts with the residual boundary. Better precip chances and perhaps stronger storms will shift to north central Kentucky and southern Indiana by midday Friday. Forecast confidence is limited by uncertainty in the exact timing, as GFS is noticeably slower than ECMWF/NAM. Will taper Friday POPs from 50% over southern IN down to 20-30% in south central KY. No categorical outlook from SPC, but given mid-level winds close to 40 kt it's hard to rule out at least isolated strong/severe wind gusts. Precipitable water pushing 2 inches will yield briefly torrential downpours, but this system is progressive enough to limit the flash flood potential. Will dry out Friday evening, but still can't completely take POPs out of the forecast. Will see a chance creep back in especially in our SW as a warm front takes shape. Min temps both nights will be either side of 70, with Fri max temps mainly in the mid/upper 80s. .LONG TERM (Saturday through Thursday)... Issued at 241 PM EDT Thu Jul 9 2015 The long term period will begin with a broad ridge aloft across the southern CONUS. This ridge will slowly retrograde to the west and amplify across the southwestern CONUS early next week. As it does, troughing will set up across the northeastern U.S. The forecast area will be on the northeastern edge of the upper level ridging this weekend. This may keep storms somewhat suppressed, particularly across south central KY. Saturday is starting to look like there could be a few more storms than expected a few days ago. However, will keep chances low as this will depend on how strong the ridge is. For Saturday night through Sunday night the best chances for storms will be across southern IN and north central KY, so will keep higher pops there. Temperatures through the weekend will be a challenge as they will depend on cloud and storm coverage. Areas that see more sun will top out in the lower to possibly mid 90s with heat index values in the mid 90s to around 100. The unsettled patter will continue through mid week next week as northwesterly flow sets up aloft. Multiple disturbances and possibly an MCS or two will take aim at the region. The models as usual have a hard time resolving these types of systems, so will keep generally 30-50% chance for precipitation from Monday through Wednesday. Temps will top out generally in the 80s each day with lows in the upper 60s to lower 70s. && .AVIATION (00Z TAF Update)... Updated at 700 PM EDT Thu Jul 9 2015 Scattered storms continue this evening across south central Kentucky. These storms could potentially impact BWG over the next couple hours, so will keep VCTS in there through 02Z. Another round of storms looks to push into southern IN and north central KY early tomorrow morning. These would mainly affect SDF. However, given model differences, confidence on timing of storms and coverage is low, so will carry just VCSH at this time through 13Z. After that, storm coverage should increase through the morning and spread east, so have kept in VCTS. Storm chances will be less at BWG during the day but a few showers and/or storms will be possible in the afternoon. Some light fog will develop after midnight at BWG and LEX. This should dissipate by an hour or two after sunrise tomorrow. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........EER Short Term.....RAS Long Term......EER Aviation.......EER
Hazardous weather outlook, Jul 9, 2:52 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 352 PM EDT THU JUL 9 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-102000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 352 PM EDT THU JUL 9 2015 /252 PM CDT THU JUL 9 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO THIS EVENING...MAINLY OVER SOUTH CENTRAL KENTUCKY. GUSTY WINDS AND LOCALLY HEAVY RAIN WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE THROUGH MUCH OF THIS PERIOD AS A WEAK FRONTAL BOUNDARY STALLS IN THE REGION. THE STRONGER STORMS WILL BE CAPABLE OF GUSTY WINDS AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF WIND DAMAGE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RAS/EER
In the hours before
Local storm report, Jul 9, 6:11 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
711 PM EDT THU JUL 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG SALEM 37.07N 84.98W
07/09/2015 RUSSELL KY PUBLIC
TREES DOWN ON CARS.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Jul 9, 6:17 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 PM CDT THU JUL 9 2015
KYZ064-074-076-077-081-092345-
ADAIR KY-BARREN KY-CUMBERLAND KY-GREEN KY-METCALFE KY-
617 PM CDT THU JUL 9 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF GLASGOW...AND MOVING EAST AT 35
MPH.
OCCASIONAL LIGHTNING...TORRENTIAL RAIN REDUCING VISIBILITIES...AND
GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
GLASGOW...
EDMONTON...
EIGHTY EIGHT AND NOBOB...
KINO...
RANDOLPH AND SUMMER SHADE...
CEDAR FLATS AND GOODLUCK...
THIS STORM WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 11 AND 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3707 8608 3710 8607 3720 8550 3687 8541
3683 8569 3684 8576 3682 8581 3679 8598
TIME...MOT...LOC 2317Z 257DEG 31KT 3690 8588
JBSSpecial weather statement, Jul 9, 6:37 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
637 PM CDT THU JUL 9 2015
KYZ023-024-026-027-061-062-071-100005-
BRECKINRIDGE KY-BUTLER KY-EDMONSON KY-GRAYSON KY-HANCOCK KY-OHIO
KY-WARREN KY-
637 PM CDT THU JUL 9 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...
AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
HAWESVILLE TO 6 MILES NORTH OF MORGANTOWN TO MORGANTOWN...AND MOVING
EAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
MORGANTOWN...
LEITCHFIELD...
HARDINSBURG...
BROWNSVILLE...
YEAMAN AND WELCHS CREEK...
MCQUADY AND LEE...
SHORT CREEK AND READY...
WESTVIEW AND MILLWOOD...
THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 94.
THESE STORMS WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 27
AND 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3786 8666 3784 8665 3784 8663 3786 8660
3788 8627 3763 8625 3759 8628 3759 8626
3760 8626 3759 8625 3712 8621 3709 8672
3785 8678
TIME...MOT...LOC 2337Z 265DEG 24KT 3777 8665 3731 8662
3719 8661
JBSSpecial weather statement, Jul 9, 6:50 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 650 PM CDT THU JUL 9 2015 KYZ075>078-081-082-100020- ADAIR KY-CLINTON KY-CUMBERLAND KY-METCALFE KY-MONROE KY-RUSSELL KY- 650 PM CDT THU JUL 9 2015 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN... AND 40 MPH WINDS... AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF EDMONTON...AND MOVING EAST AT 30 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... EDMONTON... BURKESVILLE... COFER AND MARROWBONE... WATERVIEW... BREEDING AND GRIDER... AMANDAVILLE AND BAKERTON... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3703 8514 3677 8515 3679 8568 3704 8568 TIME...MOT...LOC 2350Z 272DEG 27KT 3690 8556 JBS
Special weather statement, Jul 9, 6:57 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
657 PM CDT THU JUL 9 2015
KYZ066-077-078-100030-
ADAIR KY-CASEY KY-RUSSELL KY-
657 PM CDT THU JUL 9 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COLUMBIA...AND MOVING EAST AT 30 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
JAMESTOWN...
COLUMBIA...
ROYVILLE AND RUSSELL COUNTY AIRPORT...
RUSSELL SPRINGS AND MIDDLETOWN...
HORNTOWN AND FONTHILL...
ELI AND SALEM...
THIS STORM WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 49 AND 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3697 8532 3715 8531 3715 8485 3714 8485
3712 8490 3705 8490 3699 8483 3695 8490
3696 8494 3694 8495
TIME...MOT...LOC 2358Z 272DEG 28KT 3706 8519
JBSSpecial weather statement, Jul 9, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 PM CDT THU JUL 9 2015
KYZ078-081-082-100040-
CLINTON KY-CUMBERLAND KY-RUSSELL KY-
721 PM CDT THU JUL 9 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF BURKESVILLE...AND MOVING
EAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BURKESVILLE...
ROWENA AND MARLOW...
CUMBERLAND CITY AND NARVEL...
ALPHA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3676 8543 3693 8531 3692 8523 3695 8522
3693 8495 3692 8495 3690 8497 3686 8506
3683 8506 3680 8501 3676 8500 3672 8501
TIME...MOT...LOC 0022Z 276DEG 29KT 3685 8518
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:28 PM CDT | Special Weather Statement | LMK | Barren | 32 min |
| Jul 9, 9:42 PM CDT | Special Weather Statement | LMK | Ohio | 43 min |
| Jul 10, 8:22 AM CDT | Special Weather Statement | LMK | Hancock, Ohio | 43 min |
| Jul 10, 8:28 AM CDT | Flash Flood Watch | LMK | Adair, Anderson, Barren, Bourbon, Boyle, Breckinridge and 37 more | 11 hr |
| Jul 10, 8:54 AM CDT | Special Weather Statement | LMK | Breckinridge, Meade | 31 min |
| Jul 10, 9:00 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 30 min |
| Jul 10, 9:20 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 30 min |
| Jul 10, 9:43 AM CDT | Tornado Warning | LMK | Bullitt, Hardin, Nelson | 32 min |
| Jul 10, 9:49 AM CDT | Special Weather Statement | LMK | Bullitt, Hardin, Jefferson, Nelson, Spencer | 36 min |
| Jul 10, 9:50 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Larue, Nelson, Shelby and 1 more | 40 min |
| Jul 10, 10:16 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Mercer, Nelson, Shelby, Spencer and 2 more | 29 min |
| Jul 10, 10:17 AM CDT | Tornado Warning | LMK | Franklin, Shelby, Spencer | 28 min |
| Jul 10, 10:41 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Mercer, Scott, Shelby and 2 more | 39 min |
| Jul 10, 10:55 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Boyle, Clark, Fayette, Garrard, Harrison and 5 more | 30 min |
| Jul 10, 11:19 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Madison and 2 more | 46 min |
| Jul 10, 11:48 AM CDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 32 min |
| Jul 10, 12:23 PM CDT | Special Weather Statement | LMK | Boyle | 42 min |
| Jul 10, 12:54 PM CDT | Special Weather Statement | LMK | Green, Taylor | 31 min |
| Jul 10, 1:12 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Green, Taylor | 28 min |
| Jul 10, 1:16 PM CDT | Special Weather Statement | LMK | Lincoln | 29 min |
| Jul 10, 1:41 PM CDT | Special Weather Statement | LMK | Casey | 29 min |
| Jul 10, 1:43 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 32 min |
| Jul 10, 1:54 PM CDT | Special Weather Statement | LMK | Warren | 31 min |
| Jul 10, 1:57 PM CDT | Special Weather Statement | LMK | Casey | 33 min |
| Jul 10, 2:05 PM CDT | Special Weather Statement | LMK | Hardin | 30 min |
| Jul 10, 2:20 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Larue | 30 min |
| Jul 10, 2:36 PM CDT | Special Weather Statement | LMK | Metcalfe | 29 min |
| Jul 10, 2:47 PM CDT | Special Weather Statement | LMK | Larue | 28 min |
| Jul 10, 3:00 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Metcalfe | 30 min |
| Jul 10, 3:11 PM CDT | Special Weather Statement | LMK | Marion, Washington | 29 min |
| Jul 10, 3:13 PM CDT | Special Weather Statement | LMK | Barren, Metcalfe | 32 min |
| Jul 10, 3:17 PM CDT | Special Weather Statement | LMK | Adair, Russell | 28 min |
| Jul 10, 3:23 PM CDT | Special Weather Statement | LMK | Woodford | 32 min |
| Jul 10, 3:44 PM CDT | Special Weather Statement | LMK | Russell | 31 min |
| Jul 10, 3:46 PM CDT | Special Weather Statement | LMK | Oldham | 29 min |
| Jul 10, 3:48 PM CDT | Special Weather Statement | LMK | Cumberland | 32 min |
| Jul 10, 3:59 PM CDT | Special Weather Statement | LMK | Woodford | 31 min |
| Jul 10, 4:06 PM CDT | Special Weather Statement | LMK | Butler | 29 min |
| Jul 10, 4:12 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 23 min |
| Jul 10, 4:21 PM CDT | Special Weather Statement | LMK | Russell | 29 min |
| Jul 10, 4:34 PM CDT | Special Weather Statement | LMK | Warren | 31 min |
| Jul 10, 4:50 PM CDT | Special Weather Statement | LMK | Warren | 30 min |
| Jul 10, 5:01 PM CDT | Special Weather Statement | LMK | Metcalfe | 29 min |
| Jul 10, 5:05 PM CDT | Special Weather Statement | LMK | Spencer | 30 min |
| Jul 10, 5:12 PM CDT | Special Weather Statement | LMK | Barren | 33 min |
| Jul 10, 5:24 PM CDT | Severe Thunderstorm Warning | LMK | Washington | 21 min |
| Jul 10, 5:32 PM CDT | Special Weather Statement | LMK | Anderson, Woodford | 33 min |
| Jul 10, 5:48 PM CDT | Special Weather Statement | LMK | Mercer | 32 min |
Nearby
Special Weather Statements in Kentucky, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.